Browse By Publication: Discrete Applied Mathematics

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 1.

Xia, Tianbing, Seberry, Jennifer, Pieprzyk, Josef, & Charnes, Chris (2004) Homogeneous bent functions of degree n in 2n variables do not exist for n>3. Discrete Applied Mathematics, 142(1-3), pp. 127-132.
Number of citations in Scopus 16
Number of citations in Web of ScienceĀ® 11

This list was generated on Sun Jun 18 12:57:56 2017 AEST.